# SDR UALA2013011100180

- Difficulty date: January 10, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 72,016 hours, 12,936 cycles
- Engine: Pwa PW4077
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102142
- Part serial: 28
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

COND TEMP SENSOR R BOTH RIGHT PACK CONDENSER INLET TEMPERATURE SENSORS FAILED.  STATUS  MSG01- LATCHED DESCENT MODE DEPENDENT; LOW LIMIT VALVE (R PACK) AC MOTOR IS NOT IN COMMANDED POSITION. DB- CABIN TEMPERATURE CONTROLLER (R CHAN1) MSG02- LATCHED DESCENT MODE DEPENDENT; LOW LIMIT VALVE (R PACK) AC MOTOR IS NOT IN COMMANDED POSITION.  MSG-2123402 LATCHD DC MODE   MSG-2123402 LATCHD DC MODE -MSG21-23402.  FAILED GRND TEST IN FIM 21-52TASK833.  DEFERRED CONDENSER INLET TEMP SENSOR SYSTEM R IAW MEL 2152L.  VERIFIED LOW LIMIT VALVE LOCKED IN THE OPEN POSITION.  REPLACED RT PACK LOW LIMIT VALVE IAW AMM.
